# SDR FDEA201912173251

- Difficulty date: December 17, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,668 hours, 20,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52372077200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ACTUATOR FITTING FOUND CRACK.  REPLACED FWD CARGO DOOR ACTUATOR CRACKED FITTING PER SRM51-40-21.  INSTALLED FWD CARGO DOOR PER AMM52-31-11-04, PERFORMED INSTALLATION TEST OF FWD CARGO DOOR REF AMM52-31-11-04, TESTED NORMAL.  THE REPAIR CATEGORY "A", MAJOR REPAIR IAW GMM 6-2-100.
